# SDR SWAA2022080135990

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 50,164 hours, 26,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1669; M167; M1673; M1675 EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1669 M167 M1673 M1675 / [01] CHANGED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1673;M1672;M1675 AND M1669 PER AMM 33-5106. OPS CHECK GOOD
